Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Symtuza"

reset

Symtuza: What Foods Trigger Diarrhea

Symtuza: What Foods Trigger Diarrhea

This is for my others team mates out there who are, like me, also on Symtuza.
I was recently told that by my doctor that although Symtuza causes diarrhea as a side effect, that it’s certain high fat foods that can can make it worse.
As a Symtuza user what foods have caused the worse gastrointestinal side effects for you?
For me milk has caused it and also hotdogs.
I appreciate anybody’s input on this.
Thanks
Tom

A myHIVteam Member said:

If I eat prawn with shells, I am sure it will cause diarrhea. I have heard that those who suffer from poor gut health, if they take psyllium husk daily that improves gut health. Isabgol is the cheaper… read more

posted 6 months ago

What Medication Do You Take?

What Medication Do You Take?

So, I ask this because it lets us all know about other medications available and reviews on them. I understand everyone is different and side effects may vary, but I'm asking specifically about your experience with the medication. Thank you for sharing/responding and have a blessed day.

P.S. - Does anyone know if there any HIV medications that have weight loss as a side effect?!

1. What HIV medication do you take
2. How do you like it/ How well does it work?
3. Side Effects?
4. Would you… read more

A myHIVteam Member said:

I was on Biktarvy my dr just switched me to Dovato due to he was worried of my kidneys just started it so i am getting Diahreria but its starting to slow down a week later.. Biktarvy i seemed to be… read more

posted 4 months ago

One Dose Of TAF Every Three Days Gets More Drug Into Cells Than A Daily Dose Of TDF

One Dose Of TAF Every Three Days Gets More Drug Into Cells Than A Daily Dose Of TDF

Study finds seven times as much of the newer version of tenofovir inside lymphocyte cells than the older: but does this make any difference to efficacy?
Read more here:

https://www.aidsmap.com/news/sep-2021/one-dose-...

A myHIVteam Member said:

Every 3 days would be a issue for me for not missing a dose. I have a daily schedule that works for me, with taking pills 💊. Get up take pills, dinner take pills. 2x a day. For all my pills and… read more

posted 2 months ago

Triumeq

Triumeq

I've been on triumeq for at least 8 or so years. I take it every day. Before that since 2004 I took 3 other pills. Truvada and 2 others I forgot their names

Anyway I took a dr ordered blood test last week and I have a viral load of 50. It is no longer undetectable I'm wondering why. I've never missed a dose as far as I can think of

A myHIVteam Member said:

Mine did the same. Wait a month and retest again. Probably stress, or the test itself. 50 is very low but worth checking out!

posted about 1 month ago

Bugs Eating Me Alive

Bugs Eating Me Alive

Ever since i have gotten to undetectable status, I've been a 24 hour buffet for mosquitoes, spiders, and anything else that wants to take a bite out of me. Im curious if anyone has noticed the same thing, and if anything has helped in masking your smell?

I do use bug spray, but the only thing that works ok, is one with 80 percent deet, and even that can be hit or miss, not to mention, can be carcinogenic. Any help is welcome, and any stories that reflect what im going through will help me… read more

A myHIVteam Member said:

I agree with Lotus... Avon skin so soft works great. They used to have one similar to a deodorant stick but I can't find it anymore. But it works for me.

posted 5 months ago

For Those On SYMTUZA

For Those On SYMTUZA

For those who are currently taking Symtuza. If you have not yet read or heard the latest news, 3 different pharmacy have gotten fake Symtuza when ordering it from their distrubutors. The makers of this medication do not sell it directly to those companies. My pharmist told me about it before I read the article on it in POZ. It is important while this is being looked into that we make sure that the pills are the same color and have the lettering and numbers on each pill. If the color is… read more

A myHIVteam Member said:

@A myHIVteam Member Yes this is currently. I am not sure in what cities they were found in but do know it was in the southern states but they want everyone on this medication to keep an eye on their… read more

posted 11 months ago

Has Anyone But Particularly Women Experienced Severe Hair Loss Before Starting Their HIV Medication?

Has Anyone But Particularly Women Experienced Severe Hair Loss Before Starting Their HIV Medication?

I lost all of the hair on my crown. It started gradually and just spread over time. It was very painful but sporadic. When it happened my head felt like it was eing stabbed with hot pins and then my hair thinned until it was gone. Since being on meds my hair has returned but not completely. Does this, or anything like it, sound familiar to anyone and what have you done about the hair loss?

A myHIVteam Member said:

I do not believe hair loss has been actually proven by taking antiviral medication for hiv. But think about one thing? Just how many different hiv antiviral drugs are really out there! Too many which… read more

posted about 1 year ago

Medication

Medication

I am looking for an HIV medication, that only requires 1 pill, not many, please and thank you. 🏳️‍🌈❤️

A myHIVteam Member said:

I'm on biktarvy and it's been good had keddny issues at first and now it's normal

posted 2 months ago

Does Anyone Else Have Trouble Telling They Have A Stomach Flu Etc Because They Have Gastrointestinal Issues Because Of HIV Or HIV Med

Does Anyone Else Have Trouble Telling They Have A Stomach Flu Etc Because They Have Gastrointestinal Issues Because Of HIV Or HIV Med

Does anyone else have problems telling when they are sick with gastrointestinal problems ( diarrhea etc) because either the Meds they are on or the HIV infection itself causes continuous stomach issues all the time
————————————-
I’m just getting over a stomach virus ( I took a Covid test to make sure that wasn’t the cause) and I think it took me at least 24 hours to figure out I was actually sick because I normally have at least morning gastrointestinal problems every single day so when I… read more

A myHIVteam Member said:

@A myHIVteam Member I can understand that too. I have had lots of loose stools for the last 15 years. My problem is because of the fact that I am disabled, I sometimes can not hold it long enough to… read more

posted 9 months ago